MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. NDHP 0.2 MICRN HP CL; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. NDHP 0.2 MICRN HP CL; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2066828
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.
 
Event or Problem Description
The event occurred on an unknown date involving an extension set, 17 inch, 0.2 micron filter, clave(tm) y-site, secure lock where it was leaking of an unspecified chemo drugs at the filter and it came in contact with the patient¿s hand.The customer also stated that they could not see if the filter cracked, and this happened numerous times.The issue was noticed during infusion at approximately 12 hours post to the start of infusion.When asked if there was medical intervention required, it was mentioned that they need to get a new bag of chemo with new tubing and restart the infusion, so the infusion was paused during this time.There was patient involvement but no report of human harm.This is the first of two events.
 
Additional Manufacturer Narrative
Received photo from customer showing the 0.2 micron filter from the 206680428 ndhp 0.2 micrn hp cl.The filter vents were circled.No damages or anomalies observed.The reported complaint of leakage could not be confirmed from the photo provided.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.

Brand Name
NDHP 0.2 MICRN HP CL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key15459816
Report Number9615050-2022-00210
Device Sequence Number6005972
Product Code FPA
UDI-Device Identifier10887787005919
UDI-Public(01)10887787005919(17)241101(10)5633749
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Model Number2066828
Device Catalogue Number206680428
Device Lot Number5633749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date09/20/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, MFR UNK
Patient SexUnknown